# SDR SCNA00381

- Difficulty date: November 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON INBOARD SIDE OF SEAT TRACK AT BS 380 TO BS 420, RBL 20.  REMOVED CORROSION IAW B727 SRM 51-10-06.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792 7075 T6.  TREATED AND PRIMED IAW B727 SRM 51-10-02 AND MM 51-20-02.  INSTALLED IAW B727 SRM 51-30-02.
